The Jacquet-Langlands correspondence for overconvergent Hilbert modular forms

Birkbeck, Christopher ORCID: (2019) The Jacquet-Langlands correspondence for overconvergent Hilbert modular forms. International Journal of Number Theory, 15 (3). pp. 479-504. ISSN 1793-0421

Full text not available from this repository. (Request a copy)


We use results by Chenevier to interpolate the classical Jacquet-Langlands correspondence for Hilbert modular forms, which gives us an extension of Chenevier's results to totally real fields. From this we obtain an isomorphism between eigenvarieties attached to Hilbert modular forms and those attached to modular forms on a totally definite quaternion algebra over a totally real field of even degree.

Item Type: Article
Additional Information: Publisher Copyright: © 2019 World Scientific Publishing Company.
Uncontrolled Keywords: eigenvariety,hilbert,langlands,overconvergent,algebra and number theory ,/dk/atira/pure/subjectarea/asjc/2600/2602
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 12 May 2023 13:31
Last Modified: 07 Oct 2023 01:19
DOI: 10.1142/S1793042119500258

Actions (login required)

View Item View Item